Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 113, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Jun 6, 2010, 8:33 PM CDT for Pushmataha County, Oklahoma. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 6, 2010, 8:33 PM CDT (01:33 UTC)
- Expired
- Jun 6, 2010, 9:15 PM CDT
- In force
- 42 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
County Pushmataha County, OK
The radar
The Western Arkansas radar (KSRX), 147 km from the middle of the area, began a volume at 01:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 1.6 hours before the alert went out and 219 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 595 J/kg
- Mixed-layer CIN
- -347 J/kg
- Mixed-layer LCL
- 1482 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 18 m²/s²
- 0-3 km storm-relative helicity
- 103 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
479
WUUS54 KTSA 070133
SVRTSA
OKC127-070215-
/O.NEW.KTSA.SV.W.0113.100607T0133Z-100607T0215Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
833 PM CDT SUN JUN 6 2010
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN PUSHMATAHA COUNTY IN SOUTHEAST OKLAHOMA
* UNTIL 915 PM CDT
* AT 828 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 3 MILES SOUTHWEST
OF CLOUDY...MOVING SOUTHEAST AT 5 MPH.
STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...
* SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
CLOUDY...OLETA AND RATTAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS ALSO OCCURRING WITH THIS STORM.
LIGHTNING IS ONE OF NATURES MOST SIGNIFICANT KILLERS. REMAIN INDOORS
AND AWAY FROM WINDOWS. DO NOT USE ELECTRICAL EQUIPMENT OR TAKE A BATH
OR SHOWER DURING A STORM. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
VERY HEAVY RAINS MAY QUICKLY FLOOD LOW LYING AREAS SUCH AS CREEKS...
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS AUTOMOBILES CAN QUICKLY STALL.
&&
LAT...LON 3416 9543 3428 9552 3438 9531 3429 9512
3416 9514 3416 9534
TIME...MOT...LOC 0133Z 309DEG 3KT 3426 9530
$$2 follow-up statements
384
WWUS54 KTSA 070156
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
856 PM CDT SUN JUN 6 2010
OKC127-070215-
/O.CON.KTSA.SV.W.0113.000000T0000Z-100607T0215Z/
PUSHMATAHA OK-
856 PM CDT SUN JUN 6 2010
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN PUSHMATAHA COUNTY
CONTINUES...
AT 852 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CLOUDY...
MOVING SOUTHEAST AT 10 MPH.
STORM HAZARDS INCLUDE...
WIND GUSTS TO 60 MPH...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...SOBOL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS ALSO OCCURRING WITH THIS STORM.
LIGHTNING IS ONE OF NATURES MOST SIGNIFICANT KILLERS. REMAIN INDOORS
AND AWAY FROM WINDOWS. DO NOT USE ELECTRICAL EQUIPMENT OR TAKE A BATH
OR SHOWER DURING A STORM. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
VERY HEAVY RAINS MAY QUICKLY FLOOD LOW LYING AREAS SUCH AS CREEKS...
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS AUTOMOBILES CAN QUICKLY STALL.
A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT FOR
SOUTHERN PUSHMATAHA COUNTY.
&&
LAT...LON 3416 9533 3426 9536 3433 9528 3429 9512
3416 9514 3416 9534
TIME...MOT...LOC 0157Z 300DEG 11KT 3424 9523
$$439
WWUS54 KTSA 070213
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
913 PM CDT SUN JUN 6 2010
OKC127-070222-
/O.EXP.KTSA.SV.W.0113.000000T0000Z-100607T0215Z/
PUSHMATAHA OK-
913 PM CDT SUN JUN 6 2010
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN PUSHMATAHA COUNTY
EXPIRES AT 915 PM CDT...
THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
GUSTY WINDS TO 40 MPH...PENNY SIZE HAIL AND FREQUENT LIGHTNING WILL
STILL BE POSSIBLE WITH THIS STORM AS IT MOVES SOUTHEAST AT 5 MPH.
LAT...LON 3416 9533 3426 9536 3433 9528 3429 9512
3416 9514 3416 9534
TIME...MOT...LOC 0212Z 300DEG 11KT 3421 9520
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 5:53 PM CDT, 2 hours 40 minutes earlier.
Area forecast discussion, Jun 6, 5:53 PM CDT, 2 hours 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 553 PM CDT SUN JUN 6 2010 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KMLC/KXNA/KFYV/KFSM. VFR CONDITIONS EXPECTED THROUGH THE TAF PERIOD...THUNDERSTORMS HOWEVER MAY DEVELOP TO THE NORTHWEST TONIGHT AND AND APPROACH THE THE KRVS AND KTUL SITES AFTER 12Z. AT THIS TIME IT APPEARS CONVECTION TOMORROW MORNING WILL STAY TO THE WEST. && .PREV DISCUSSION... /ISSUED 325 PM CDT SUN JUN 6 2010/ DISCUSSION... DIFFUSE SFC FRONT NOTED BY DEW POINT GRADIENT AND SHARP EDGE TO CU FIELD JUST TO THE SOUTH OF I-40 AT PRESENT. FEW SHOWERS AND THUNDERSTORMS HAVE DEVELOPED ACROSS SOUTH CENTRAL OK THIS AFTERNOON AND STILL COULD SEE SOME ACTIVITY ACROSS FAR SOUTHEAST OK BEFORE THE AFTERNOON IS DONE. IF SO... SOME COULD LINGER INTO THE EVENING AND WILL MAKE A LAST MINUTE CALL ON INCLUDING ANY POPS IN THE 00-06Z TIME FRAME. DEW POINTS HAVE FALLEN INTO UPPER 50S AND 60S NORTH OF THE FRONT MAKING FOR A RELATIVELY TOLERABLE AFTERNOON. THIS WILL LEAD TO BELOW NORMAL TEMPS TONIGHT OVER NORTHERN AREAS AS WELL. PRECIP CHANCES WILL REMAIN LIMITED FOR THE MOST PART AS THE SOUTHWEST UPPER RIDGE EXPANDS ACROSS THE AREA...BUT NOT TERRIBLY FAR NORTH. THIS SCENARIO MAY LEAD TO ANY NIGHTTIME MCS ACTIVITY IMPACTING AREAS CLOSE TO OUR BORDER. MOISTURE TRANSPORT NORTH OF AFOREMENTIONED FRONT LATE TONIGHT TO OUR WEST MAY LEAD TO ORGANIZATION OF HIGH PLAINS STORMS TONIGHT ALONG WITH ISOLATED ACTIVITY NEAR SUNRISE OVER WESTERN/CENTRAL OK. LOCAL WRF AND TO A LESSER EXTENT THE UKMET DEPICT A WETTER FORECAST OVERNIGHT AS A RESULT OF THIS. COMBINATION OF THESE TWO FACTORS DOES SEEM TO WARRANT A SLIGHT CHANCE OF THUNDER OVER FAR WESTERN AND NORTHERN AREAS FROM 06-18Z MONDAY. WITH WEAK BOUNDARY LIFTING NORTH ACROSS THE AREA SOME ADDITIONAL CONVECTION POSSIBLE MAINLY IN TERRAIN FAVORED AREAS MONDAY AFTERNOON. UPPER RIDGE EXPECTED TO BE AT ITS PEAK OVER OUR AREA TUESDAY WITH BREEZY SOUTH WINDS AND HOT TEMPS RETURNING...AND ANY STORMS REMAINING TO THE NORTH. ANOTHER WEAK BOUNDARY ATTEMPTS TO PUSH SOUTH LATE TUESDAY INTO WEDNESDAY WITH A WEAKNESS DEVELOPING IN THE RIDGE FROM A PIECE OF SUBTROPICAL ENERGY IN THE GULF LIFTING NORTH. THUS IT APPEARS WEDNESDAY OFFERS THE BEST CHANCE OF STORMS FOR MOST OF THE AREA ALONG WITH A MODEST COOL DOWN. DEEPENING TROUGH IN THE WESTERN STATES LATE IN THE WEEK WILL PUSH FRONTAL BOUNDARY BACK NORTH BY END OF THE WEEK...POSSIBLY TO REVISIT US BY NEXT WEEKEND. WILL KEEP FORECAST DRY AFTER THURSDAY WITH ANY SUCH IMPACT MOST LIKELY OCCURRING BEYOND THIS FORECAST. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...07 LONG TERM....99 AVIATION...23
Hazardous weather outlook, Jun 6, 5:01 PM CDT, 3 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 501 PM CDT SUN JUN 6 2010 ARZ001-002-010-011-019-020-029-OKZ049-053>076-071000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 500 PM CDT SUN JUN 6 2010 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...THIS EVENING AND TONIGHT. THUNDERSTORMS WITH DANGEROUS LIGHTNING. RISK...LIMITED. AREA...WEST OF A LINE FROM HOMINY TO POTEAU. ONSET...ONGOING. DANGEROUS HEAT. RISK...LIMITED. AREA...SOUTHEAST OKLAHOMA. ONSET...ONGOING...IMPROVING AFTER SUNSET. DISCUSSION... ISOLATED THUNDERSTORMS ARE POSSIBLE THROUGH THE EARLY EVENING HOURS ACROSS FAR SOUTHEAST OKLAHOMA NEAR A STALLED FRONTAL BOUNDARY. GUSTY DOWNBURST WINDS WOULD BE POSSIBLE WITH THE STRONGEST STORMS. A LARGER STORM COMPLEX WILL DEVELOP ACROSS THE HIGH PLAINS THIS EVENING...AND POSSIBLY MOVE INTO NORTHEAST OKLAHOMA TOWARD SUNRISE. AREAS WEST OF HIGHWAY 75 MAY EXPERIENCE THESE STORMS DURING THE EARLY MORNING HOURS. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION NOT EXPECTED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. MONDAY THROUGH THURSDAY...THUNDERSTORM POTENTIAL. FRIDAY AND SATURDAY...NO HAZARDS. EXTENDED DISCUSSION... LOW CHANCES OF THUNDERSTORMS WILL EXIST DAILY FOR THE FIRST HALF OF THE UPCOMING WEEK. THE COMBINATION OF A WEAK FRONTAL BOUNDARY APPROACHING NORTHEAST OKLAHOMA...ALONG WITH A DISTURBANCE ALOFT MOVING NORTHWARD FROM THE GULF COAST WILL FUEL THESE STORMS. ORGANIZED SEVERE WEATHER IS NOT LIKELY HOWEVER ISOLATED SEVERE EVENTS WILL BE POSSIBLE EACH DAY. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, Jun 6, 6:58 PM CDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
658 PM CDT SUN JUN 6 2010
OKZ049-070030-
PUSHMATAHA OK-
658 PM CDT SUN JUN 6 2010
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 730 PM CDT
FOR THE FOLLOWING COUNTY...
IN SOUTHEAST OKLAHOMA
SOUTHWESTERN PUSHMATAHA
AT 658 PM CDT...SEVERAL STRONG THUNDERSTORM WAS LOCATED NEAR
KELLOND...MOVING SOUTHEAST AT 5 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...ANTLERS...MOYERS...KOSOMA AND
KELLOND.
THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH.
LAT...LON 3430 9576 3438 9557 3421 9546 3416 9564
3416 9565 3416 9566
TIME...MOT...LOC 2358Z 331DEG 6KT 3426 9561Special weather statement, Jun 6, 7:58 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
758 PM CDT SUN JUN 6 2010
OKZ049-070130-
PUSHMATAHA OK-
758 PM CDT SUN JUN 6 2010
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 830 PM CDT
FOR THE FOLLOWING COUNTY...
IN SOUTHEAST OKLAHOMA
SOUTHERN PUSHMATAHA
AT 758 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES NORTH OF
OLETA...REMAINING NEARLY STATIONARY. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...RATTAN AND OLETA.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 50 MPH.
LAT...LON 3422 9524 3417 9543 3435 9554 3441 9538
TIME...MOT...LOC 0058Z 332DEG 4KT 3426 9537Special weather statement, Jun 6, 8:30 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
830 PM CDT SUN JUN 6 2010
OKZ049-070200-
PUSHMATAHA OK-
830 PM CDT SUN JUN 6 2010
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 900 PM CDT
FOR THE FOLLOWING COUNTY...
IN SOUTHEAST OKLAHOMA
SOUTHERN PUSHMATAHA
AT 829 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTHWEST
OF CLOUDY...REMAINING NEARLY STATIONARY. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...RATTAN...CLOUDY AND OLETA.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. ADDITIONALLY...FREQUENT LIGHTNING WILL CONTINUE AND
YOU SHOULD SEEK SHELTER INDOORS. RESIDENTS IN THESE AREAS SHOULD
REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO
A WARNING.
LAT...LON 3416 9546 3417 9547 3430 9549 3437 9521
3416 9515 3416 9534
TIME...MOT...LOC 0129Z 315DEG 5KT 3426 9532The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 7:58 PM CDT | Special Weather Statement | TSA | Pushmataha | 32 min |
| Jun 6, 8:26 PM CDT | Areal Flood Advisory | TSA | Pushmataha | 3 hr |
| Jun 6, 8:30 PM CDT | Special Weather Statement | TSA | Pushmataha | 30 min |
| Jun 7, 5:21 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 39 min |
| Jun 7, 5:59 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 46 min |
| Jun 7, 6:15 AM CDT | Severe Thunderstorm Warning | TSA | Nowata, Osage, Washington | 30 min |
| Jun 7, 6:27 AM CDT | Special Weather Statement | TSA | Creek | 48 min |
| Jun 7, 6:34 AM CDT | Special Weather Statement | TSA | Osage | 41 min |
| Jun 7, 6:46 AM CDT | Special Weather Statement | TSA | Nowata, Washington | 44 min |
| Jun 7, 6:55 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata | 40 min |
| Jun 7, 7:12 AM CDT | Special Weather Statement | TSA | Creek, Nowata, Rogers, Tulsa, Wagoner | 48 min |
| Jun 7, 7:28 AM CDT | Special Weather Statement | TSA | Creek | 32 min |
| Jun 7, 7:46 AM CDT | Special Weather Statement | TSA | Delaware, Mayes, Okfuskee, Okmulgee, Wagoner | 29 min |
| Jun 7, 7:49 AM CDT | Areal Flood Advisory | TSA | Tulsa | 86 min |
| Jun 7, 7:59 AM CDT | Special Weather Statement | TSA | Delaware, Mayes, Okfuskee, Okmulgee, Ottawa, Wagoner | 46 min |
| Jun 7, 8:26 AM CDT | Special Weather Statement | TSA | Adair, Cherokee, Haskell, McIntosh, Muskogee, Pittsburg and 1 more | 49 min |
| Jun 7, 9:13 AM CDT | Special Weather Statement | TSA | Adair, Haskell, Latimer, McIntosh, Pittsburg, Sequoyah | 47 min |
| Jun 7, 9:55 AM CDT | Special Weather Statement | TSA | Haskell, Latimer, LeFlore, Pittsburg, Sequoyah | 50 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.